MAUDE Adverse Event Report: ARTHREX, INC. Ø9X 30MM BC IF SCRW, VENTED; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. Ø9X 30MM BC IF SCRW, VENTED; BIO SOFT TISSUE FIXATN FASTNR
Model Number Ø9X 30MM BC IF SCRW, VENTED
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/30/2025, an fda medwatch notification was received via email.A facility representative reported that an ar-4030c-09 fastthread biocomposite interference screw 9 x 30 mm broke.This incident occurred during a procedure.Additional information was received on 11/06/2025: during an arthroscopic right knee procedure for anterior cruciate ligament (acl) reconstruction on (b)(6) 2025, an issue occurred during the insertion of the interference screw.All detached fragments were identified and successfully retrieved from the patient during the procedure.The case was completed using a replacement ar-4030c-09 fastthread biocomposite interference screw (9 x 30 mm).The event resulted in a 10-minute delay to remove the broken screw and required an additional 10 minutes of anesthesia.No adverse effects to the patient have been reported as a result of this issue.
 
Additional Manufacturer Narrative
-complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.Dfu-0111-eo - g.Precautions - 2.Surgeons are advised to review the product-specific surgical technique prior to performing any surgery.Arthrex provides detailed surgical techniques in print, video, and electronic formats.The arthrex website also provides detailed surgical technique information and demonstrations.Or contact your arthrex representative for an onsite demonstration.7.Bio-absorbable interference screw only: if inserting the interference screw through the anteromedial portal, a knee flexion angle of 120° must be maintained throughout the entire insertion process.Not maintaining or changing the knee flexion angle during screw insertion may result in screw divergence or failure of the screwdriver.If achieving and maintaining the appropriate flexion angle is not possible or reasonable, a central transpatellar tendon portal should be considered for proper insertion.The method of bone preparation and the quality of the bone encountered were not specified.The most likely cause for the reported failure can be attributed to user error of the device due to improper surgical technique/bone preparation, misalignment insertion, and/or prying/leveraging of the device during insertion.

Brand Name
Ø9X 30MM BC IF SCRW, VENTED
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23568961
Report Number1220246-2025-05085
Device Sequence Number10155652
Product Code MAI
UDI-Device Identifier00888867277663
UDI-Public(01)00888867277663(11)240731(17)280630(10)15295595
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K202535
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberØ9X 30MM BC IF SCRW, VENTED
Device Catalogue NumberAR-4030C-09
Device Lot Number15295595
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date10/30/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown